# SDR SWAA2021122041237

- Difficulty date: November 7, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H FWD CARGO FLOOR, BS 480 - 500D, S25L, WL155.5, Z CHANNEL HAS CORROSION IN SEVERAL AREAS.  REMOVED THE ZEE CHANNEL IAW AD CARD 5330-E-16461-NG, TASK CARD TTG8Q004DXN5 STEP 11,  LOCATED AND DRILLED THE NEW ZEE CHANNEL IAW SRM 51-40-05-0G-0.  TREATED AND APPLIED PRIMER TO THE ZEE CHANNEL IAW SRM 51-20-01-0G-0.  ] FOUND ZEE-CHANNEL CORROSION OUT OF LIMITS IAW SRM 53-00-53-1A-2, STEP 4 .A. (2), FIGURE 103, DETAIL D.   FABRICATED ZEE-CHANNEL, AND LOCATED IAW SRM 51-40-05-0G-0.
